Please use this identifier to cite or link to this item:
Scopus Web of Science® Altmetric
Type: Journal article
Title: On unbounded p-summable Fredholm modules
Author: Carey, Alan L.
Phillips, John
Sukochev, Fyodor
Citation: Advances in Mathematics, 2000; 151(2):140-163
Issue Date: 2000
ISSN: 0001-8708
Statement of
A. L. Carey, J. Phillips and F. A. Sukochev
Rights: Copyright © 2000 by Academic Press. All rights of reproduction in any form reserved.
RMID: 0001000649
DOI: 10.1006/aima.1999.1876
Appears in Collections:Pure Mathematics publications

Files in This Item:
There are no files associated with this item.

Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.